# SDR AALA20180925014

- Difficulty date: September 19, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 18,893 hours, 7,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  AFT CARGO RT TRANSITION ANGLE HAS CORROSION LOCATED BETWEEN STA 727G -767. REPLACED TRANSITION ANGLE AND SPLICE PER 51-00-05-1, DRAWING 146A7502 AND SRM 53-00-53-2R-5.
